# SDR ASAA2022120441041

- Difficulty date: December 4, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 26,730 hours, 8,411 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Electronic Unit
- Part number: 473925
- Condition: Faulty
- Location: Aft Cargo Compt
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFT ARM LIGHT FAILS TO ILLUMINATE WHEN TESTING THE AFT CARGO FIRE PANEL. GROUNDED - YES. PER B737-900 FIM 26-16 TASK 806, REMOVED AND REPLACED LOWER AFT CEU (M2237). OPS CHECK GOOD. REF B737-900 AMM 26-16-02/401.
